# SDR CA090324002

- Difficulty date: March 20, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, X, J
- Precautionary procedure: O

## Discrepancy

(CAN) METEOROLOGICAL CONDITION WAS: RAIN MODERATE, ICE MODERATE.  DURING THE APPROACH PHASE AT 7000 FEET, SPEED 220 KNOTS, LIGHTNING STRIKE IMPACTED THE ACFT. FOR FEW SECONDS RT ENG FLAME OUT OCCURRED AND R FLAMEOUT CAUTION MESSAGE WAS DISPLAYED ON EICAS, AFTER THAT, THE AUTO RELIGHT RESTARTED THE ENGINE, AND BOTH ENGINES OPERATED IN NORMAL CONDITION. IGNITION CONT PUSHBUTTON WERE ALREADY ACTIVE AND CONT IGNITION MESSAGE STATUS WAS DISPLAYED ON THE EICAS. ILS, DME 1 AND 2 SIGNALS HAVE BEEL LOST. AFTER FEW SECONDS BOTH ILS INFORMATION DISPLAYED AGAIN BUT WITHOUT DME FUNCTION. DME INFORMATION CAME BACK ON GROUND AFTER ABOUT 10 MINUTES FROM LIGHTNING STRIKE. BA RECOMMENDED TO PERFORM THE AMM LIGHTNING STRIKE INSPECTION.  MFG RECOMMENDED TO PERFORM A FEW MFG LIGHTNING STRIKE INSP.  BA RECOMMENDED TO PERFORM THE AMM TASK FOR NAV SYS.
